| Model Number |
18785 |
| Medical Device Problem Codes |
Labelling, Instructions for Use or Training Problem (1318); Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intubation depth marking endotracheal tubes faded, necessitating re-intubation of the patient every two or three days.
Additional Manufacturer Narrative
Concomitant products: 18770, 18770 7.0mm taperguard trachael tubex10, (lot #unknown) 18775, 18775 7.5mm taperguard tracheal tubex10, (lot #unknown) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot #unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.